Home » Blog » Can Epidural Steroid Injections Cause Weight Gain

Can Epidural Steroid Injections Cause Weight Gain

epidural steroid injections are a common medical treatment for people suffering from back pain. The injections are given into the spine in order to provide relief from the pain. Epidural steroids can also be used to help prevent weight gain. However, there is some concern that epidural steroid injections may cause weight gain over time. This is because epidural steroid injections can lead to elevated levels of testosterone in the body. Testosterone is a hormone that plays an important role in regulating weight and other body function. If you are considering epidural steroid injections for your back pain, it is important to talk with your doctor about the potential risks and benefits of these treatments. They may be able to help you weigh the pros and cons of this treatment before making a decision.

What are epidural steroid injections?

Epidural steroid injections are a type of medication used to treat various conditions, including pain. Epidural steroid injections are given into the spinal cord to relieve pain. Epidural steroid injections can also help decrease inflammation and improve nerve function.

Some potential side effects of epidural steroid injections include weight gain. This is likely due to the fact that epidural steroid injections can increase levels of cortisol in the body. Cortisol is a hormone that helps control hunger and water retention. As such, increased levels of cortisol may lead to weight gain over time.

If you are considering epidural steroid injections for your treatment, it is important to speak with your doctor about the potential side effects and how they will affect you specifically. In some cases, lifestyle changes may be needed in order to prevent weight gain from happening.

How epidural steroid injections work

Epidural steroid injections are a type of pain relief medication that is injected into the epidural space in the back. Epidural steroid injections work by reducing inflammation and pain in the spine. Epidural steroid injections can also cause temporary weight gain in people who receive them regularly, but this weight gain typically goes away after the injections stop.

Epidural steroid injections side effects

Epidural steroid injections are a type of pain relief medication used to relieve pain from conditions such as spinal cord injuries or multiple sclerosis. They work by numbing the area they’re injected into.

One potential side effect of epidural steroid injections is weight gain. This is because epidural steroids can increase the amount of food that you eat. Epidural steroids also increase the amount of water that you drink. This can lead to weight gain in some people, especially if they aren’t careful about their diet and exercise.

If you’re worried about gaining weight after receiving an epidural steroid injection, talk to your doctor. He or she may be able to suggest ways to prevent weight gain, such as taking medications that reduce appetite or exercising regularly.

Can epidural steroid injections cause weight gain?

Epidural steroid injections are a popular treatment for pain relief, but they may also cause weight gain. The hormones that are released by the epidural steroid injections can lead to increased appetite and weight gain in some people. If you are considering epidural steroid injections for pain relief, be sure to discuss this with your doctor.

Conclusion

epidural steroid injections can be a very effective treatment for various medical conditions, but they also come with some potential side effects. One of these side effects is weight gain, and as such it is important to be aware of the potential consequences so that you can make an informed decision about whether or not to have the injection. If you are considering having an epidural steroid injection, please remember to weigh both the benefits and risks before making a decision.